Research Repository

Ostrowski and Trapezoid Type Inequalities Related to Pompeiu's Mean Value Theorem With Complex Exponential Weight

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2017) Ostrowski and Trapezoid Type Inequalities Related to Pompeiu's Mean Value Theorem With Complex Exponential Weight. Journal of Mathematical Inequalities, 11 (4). 947 - 964. ISSN 1846-579X

[img]
Preview
Text
jmi-11-72.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (255kB) | Preview
Item Type: Article
Uncontrolled Keywords: Ostrowski type inequalities; trapezoid type inequalities; complex-valued absolutely continuous functions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 06 Nov 2018 22:49
Last Modified: 19 Aug 2019 06:33
URI: http://vuir.vu.edu.au/id/eprint/37336
DOI: https://doi.org/10.7153/jmi-2017-11-72
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar